Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 33, Issue 2, June 2018  pp. 125–133.

A note on Euclidean cyclic cubic fields

Authors:  Srinivas Kotyada and Subramani Muthukrishnan
Author institution:Institute of Mathematical Sciences, HBNI, CIT Campus, Taramani, Chennai 600 113, India

Summary:  Let K be a cyclic cubic field and O K be its ring of integers. In this note we prove that all cyclic cubic number fields with conductors in the interval [73, 11971] and with class number one are Euclidean.

Contents   Full-Text PDF